Hello, I had the mirena IUD removed today 6/22 after a little over a month. I had headaches so bad that I couldn't function, consistent vomiting and nausea, dizziness, lighthead, fainting, and lack of sleep. I wanted to know if anyone who had this IUD removed had experienced any symptoms after the removal?
Hi there, I believe I am in the same boat as you. I had my mirena in for only 3 weeks. From the day it was inserted I had non stop bleeding, moodiness, acne, headaches and the worst part was my hair falling out. As soon as it was removed all symptoms dissappeared and I had a normal period a week afterwards. It has now been 10 weeks since removal and for the past 2 weeks I have had every pregnancy symptom and have not had a period for 9 weeks. I am not pregnant, that has been ruled out with urine and blood tests and ultrasound. I have had many many blood tests done testing everything possible, including hormones and everything is normal. I don't know whats going on. Damn mirena.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.